Translator Disclaimer
2009 Bounds for Fibonacci period growth
Chuya Guo, Alan Koch
Involve 2(2): 195-210 (2009). DOI: 10.2140/involve.2009.2.195

Abstract

We study the Fibonacci sequence mod n for some positive integer n. Such a sequence is necessarily periodic; we introduce a function Q(n) which gives the ratio of the length of this period to n itself. We compute Q(n) in certain cases and provide bounds for it which depend on the nature of the prime divisors of n.

Citation

Download Citation

Chuya Guo. Alan Koch. "Bounds for Fibonacci period growth." Involve 2 (2) 195 - 210, 2009. https://doi.org/10.2140/involve.2009.2.195

Information

Received: 22 August 2008; Accepted: 5 December 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1225.11020
MathSciNet: MR2501337
Digital Object Identifier: 10.2140/involve.2009.2.195

Subjects:
Primary: 11B39
Secondary: 11B50

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2 • No. 2 • 2009
MSP
Back to Top